# SDR 99ZZZX4630

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 41, THE EMERGENCY EXIT FLOOR PROXIMITY LIGHTS WERE FOUND INOPERATIVE AT PALLET 7-4.  REPLACED RECEIVER AND BATTERY PACK AND LIGHTS OPERATED NORMALLY.  REF:  OPER CONTROL ASAA9910246.
